# SDR DALA2024080107684

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 29,114 hours, 11,086 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3831 -UFC/DE- DECLARED EMERGENCY DUE TO FLAPS UNRESPONSIVE ON DESCENT. CORRECTIVE ACTION: PERFORMED BITE OF FSEU, NO FAULTS. OPERATED FLAPS SEVERAL TIMES WITH NO FAULTS. SENSOR AND WIRING READINGS CHECK NORMAL.
